# SDR CA981123018

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 750006000
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH CREW SELECTED GEAR DOWN.   NOSE GEAR DID NOT EXTEND.  EMERGENCY PROCEDURE PERFORMED AND NOSE GEAR EXTENDED.  VALVE V1GA FOUND FAILED.
